PuSH - Publikationsserver des Helmholtz Zentrums München

Prigarin, S.M.* ; Hahn, K.R. ; Winkler, G.

Variational dimension of random sequences and its application.

Numer. Anal. Appl. 2, 352-363 (2009)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
A concept of variational dimension is introduced for a random sequence with stationary increments. In Gaussian case the variational dimension in the limit coincides with the Hausdorff dimension of a proper random process. Applications of the concept are illustrated by examples of neurological data and network traffic analysis.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter random sequences with stationary increments; variational dimension; Hausdorff dimension; fractal; self-similarity; data analysis
ISSN (print) / ISBN 1995-4239
e-ISSN 1995-4247
Quellenangaben Band: 2, Heft: 4, Seiten: 352-363 Artikelnummer: , Supplement: ,
Verlag Springer
Begutachtungsstatus Peer reviewed